MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778426
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent transurethral left ureteroscopic holmium laser lithotripsy and stone removal plus ureteral stent placement in the department of surgery at our hospital.During the procedure, a ureteral stent was placed: inlay ureteral stents 4.7fr x 26 cm, code 1500000000010610.On (b)(6) 2025, the patient underwent transurethral ureteral stent removal in the outpatient operating room.Preoperative review of the urinary system x-ray showed no abnormalities.The patient was positioned for stone removal, cystoscopy showed normal bladder, and after routine disinfection and draping, the urethra was entered and the bladder examined.The left ureteral orifice was observed to contain the ureteral stent, the surface of which was covered with stones.Using foreign body forceps, the lower end of the ureteral stent was pulled toward the urethral opening, encountering significant resistance.It was considered that the upper segment of the ureteral stent was encrusted with stones.Cystoscopy was reintroduced to the bladder, and with foreign body forceps, the ureteral stent was slowly pulled from the ureteral orifice until it was completely removed through the urethra.The ureteral stent was found to be intact, but both ends were encrusted with stones.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent transurethral left ureteroscopic holmium laser lithotripsy and stone removal plus ureteral stent placement in the department of surgery at our hospital.During the procedure, a ureteral stent was placed: inlay ureteral stents 4.7fr x 26cm, code 1500000000010610.On (b)(6) 2025, the patient underwent transurethral ureteral stent removal in the outpatient operating room.Preoperative review of the urinary system x-ray showed no abnormalities.The patient was positioned for stone removal, cystoscopy showed normal bladder, and after routine disinfection and draping, the urethra was entered and the bladder examined.The left ureteral orifice was observed to contain the ureteral stent, the surface of which was covered with stones.Using foreign body forceps, the lower end of the ureteral stent was pulled toward the urethral opening, encountering significant resistance.It was considered that the upper segment of the ureteral stent was encrusted with stones.Cystoscopy was reintroduced to the bladder, and with foreign body forceps, the ureteral stent was slowly pulled from the ureteral orifice until it was completely removed through the urethra.The ureteral stent was found to be intact, but both ends were encrusted with stones.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states.Precautions: 5.Ureteral stents should be checked periodically for signs of encrustation and proper function.Periodic checks of the stent by cystoscopic and/or radiographic procedures are recommended at intervals deemed to be appropriate by the physician in consideration of the individual patient's condition and other patient specific factors.When long-term use is indicated, it is recommended that indwelling time not exceed 365 days.The stent is not intended as a permanent indwelling device.Data on file at bd.Potential complications: potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema, ¿ extravasation, ¿ fistula formation, ¿ hemorrhage, ¿ hydronephrosis, ¿ infection, ¿ stone formation, ¿ ureteral reflux, ¿ loss of renal function, ¿ pain/discomfort, ¿ peritonitis, ¿ perforation of kidney, renal pelvis, ureter and/or bladder, ¿ stent dislodgement, fragmentation, migration, occlusion, ¿ stent encrustation, ¿ ureteral erosion, ¿ urinary symptoms.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction - b, d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24171810
Report Number1018233-2026-00260
Device Sequence Number18646178
Product Code FAD
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778426
Device Lot NumberNGKP0843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown